Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Side effects of Pristiq and Sandomigran?

Answered by
Dr.
Dr. Guru

General & Family Physician

Practicing since :2011

Answered : 589 Questions

default
Posted on Fri, 24 Jan 2014 in Medicines and Side Effects
Question: pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be
doctor
Answered by Dr. Guru 19 minutes later
Brief Answer: Refer below Detailed Answer: Hi, Thanks for consulting HealthcareMagic! Following are side effects of Pristiq (desvenlafaxine): More common: Decreased appetite inability to have an orgasm inability to have or keep an erection loss of sexual ability, desire, drive, or performance sleepiness or unusual drowsiness sleeplessness Less common: Change in taste continuous ringing, buzzing, or other unexplained noise in the ears decreased weight difficult urination fear or nervousness hearing loss increased sensitivity of the eyes to light jitteriness lack or loss of strength loss of taste Side effects of Sandomigran include: Increased appetite, wt gain, sedation (including somnolence), fatigue, dizziness, dry mouth, nausea, constipation. Rarely, hypersensitivity reactions, face oedema, urticaria, rash, depression, CNS stimulation (eg aggression, agitation), hallucinations, insomnia, anxiety, seizures, paraesthesia, myalgia. Hope I have answered your query. If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows: WWW.WWWW.WW Wish you good health!
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,  
Drug/Medication ,   ,   ,  
Medical Topics

Recent questions on  Desvenlafaxine

doctor1 MD

I have Epilepsy and take 1000 Epilim daily ......have done for years .....I am now on pristiq for depression....I am feeling really tired and my memory is terrible.....I am forgetting things, how to do things and also easily become confused...I have four children and hate feeling like this.....finding it difficult to cope....need help!!

doctor1 MD

I am currently taking Nefazadone for depression and Straterra for ADHD . I am thinking of switching anti-depressants. I'm considering Pristiq . I'm trying to do some research for my doctor to minimize trial and error. Would Pristiq work well with...

doctor1 MD

i HAVE JUST STARTED PRISTIQ, 3 DAYS AGO, AND FROM WHAT I am reading there doesnot seem to be any benefit. i WAS ON CELEXA AND WELLBUTRIN BUT MY DOCTOR SAID MY SYSTEM WAS NOT METABOLOZING THEM AND TOOK ME OFF. I do not KNOW WHAT to believe - any thoughts. i HAVE ALSO JUST LOST 35 POUNDS OVER A TEN MONTH PERIOD AND DO NOT WANT TO TAKE ANYTHING THAT IS GOING TO PUT THE POUNDS BACK ON.

doctor1 MD

MY SON IS SWITCHING FROM VENLAFAXINE TO PRISTIQ . He has had 2 days without venlafaxine after 3 days of having both. He is having symptoms of venlafaxine withdrawal including fatiq\gue, lancing pain with eye movement and nausea . Is it a usual to...

doctor1 MD

Dear doctor - does dveniz help with anxiety/panic attacks? What it's dosage and timing and how long does it take to show effect? Is it useful for anticipatory anxiety too?

doctor1 MD

Good afternoon! I have recurring sinus/post nasal drip - that go on and off for about 3 months on 1 month off. This enhances my asthma making it hard to breathe. I take singulair/patanase/symbicort/multivitamins and over the counter advil cold and sinus to help with the post nasal drip. I also do a nasal rinse with neil meds sinus rinse at night every night. On top of this fun stuff I have had depression/anxiety and all it's little ailments that go with it. in which i take ativan and pristiq. two continuous battles that i am consistently battling. feels like a losing battle!

doctor1 MD

I was put on Pristiq this past June, not for depression, but because I was having severe GI problems. I lost 15 pounds and I really had no weight to lose. After being tested for every possible thing (I believe) and all came back negative, my Internist put me on Pristiq. My symptons did get better but I am not convinced it is a a result of this drug. I am a 52 year old otherwise healthy female who exercises regularly. I really don t want to stay on this drug any longer and want to wean myself. How is the best way to do this. I feel like it makes my brain so foggy. I m on 50 mg. Thanks!